# SDR SWAA2021072833942

- Difficulty date: December 2, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 737e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E LBL17 WL156. / REMOVED AND INSTALLED NEW TRACK AT AFT CARGO BAY BS727 + 4 TO BS867 LBL17 WL156 ITEM # 7531208 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; DWG# 146A7500; SRM 51-40-05-0G-1 57314U 12-08-20
